Generalized pseudo-likelihood estimates for Markov random fields on lattice
Huang, Fuchun and Ogata, Yosihiko (2002) Generalized pseudo-likelihood estimates for Markov random fields on lattice. Annals of the Institute of Statistical Mathematics, 54 (1). pp. 1-18. ISSN 0020-3157Full text for this resource is not available from the Research Repository.
In this paper we generalize Besag's pseudo-likelihood function for spatial statistical models on a region of a lattice. The correspondingly defined maximum generalized pseudo-likelihood estimates (MGPLEs) are natural extensions of Besag's maximum pseudo-likelihood estimate (MPLE). The MGPLEs connect the MPLE and the maximum likelihood estimate. We carry out experimental calculations of the MGPLEs for spatial processes on the lattice. These simulation results clearly show better performances of the MGPLEs than the MPLE, and the performances of differently defined MGPLEs are compared. These are also illustrated by the application to two real data sets.
|Uncontrolled Keywords:||auto-normal model, gibbs field, ising model, pseudo-likelihood|
|Subjects:||Faculty/School/Research Centre/Department > School of Engineering and Science
RFCD Classification > 280000 Information, Computing and Communication Sciences
|Depositing User:||Ms Phung T Tran|
|Date Deposited:||01 Feb 2009 11:46|
|Last Modified:||05 Jul 2011 03:04|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||17 - View on Scopus|
Repository staff only